American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28.46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] G. W. Johnson and D. L. Skoug. An operator valued function space integral: A sequel to Cameron and Storvick's paper . Proc. Amer. Math. Soc. 27 (1971) 514-518. MR 0272974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alejandro D. de Acosta. On the concentration and extension of cylinder measures . Trans. Amer. Math. Soc. 160 (1971) 217-228. MR 0283168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. R. Edwards and S. G. Wayment. Integral representations for continuous linear operators in the setting of convex topological vector spaces . Trans. Amer. Math. Soc. 157 (1971) 329-345. MR 0281867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Yeh. Minimal coefficients in H\"older conditions in the Wiener space . Proc. Amer. Math. Soc. 25 (1970) 385-390. MR 0255762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chull Park. A generalized Paley-Wiener-Zygmund integral and its applications . Proc. Amer. Math. Soc. 23 (1969) 388-400. MR 0245752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Yeh. Approximate evaluation of a class of Wiener integrals . Proc. Amer. Math. Soc. 23 (1969) 513-517. MR 0248322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. D. Kuelbs. A Cameron-Martin translation theorem for a Gaussian measure on $C(Y)$ . Proc. Amer. Math. Soc. 19 (1968) 109-114. MR 0219695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Henry C. Finlayson. Vladimirov-type approximation of Wiener integrals of suitably dominated functionals . Trans. Amer. Math. Soc. 132 (1968) 461-469. MR 0225961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Yeh. Inequalities and a limit theorem for certain Wiener integrals . Proc. Amer. Math. Soc. 16 (1965) 915-918. MR 0182709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dale E. Varberg. On Gaussian measures equivalent to Wiener measure . Trans. Amer. Math. Soc. 113 (1964) 262-273. MR 0165066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leonard Gross. Measurable functions on Hilbert space . Trans. Amer. Math. Soc. 105 (1962) 372-390. MR 0147606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1